Ok so I just started taking Adderall 10mg immediate release a week ago. The past few days after I drink coffee and take my pill, about 1 hour later I get really dizzy and lightheaded. Can anyone relate?
Caffeine is also a stimulant. By taking your stimulant medication with coffee, you’re essentially amplifying it, which is likely the reason for your dizziness. Try decaf or no coffee for a couple days and see if that eliminates the dizziness. If not, discuss it with your prescribing doctor ASAP.
That happened to me also when I first started on Adderal years ago. I slowly gave up coffee. * years later I usually have a good size cup of coffee every day. I would imagine my body is pretty used to the amphetamines by now but Id wait like 6 months to build up your tolerance. If coffee is something you don’t want to give up.
You might get a little cranky and get a slight headache from the withdrawal. Just a heads up.
You must be logged in to reply to this topic. Login